Passivity and microlocal spectrum condition

Journal article
(Original article)

Publication Details

Author(s): Sahlmann H, Verch R
Journal: Communications in Mathematical Physics
Publisher: Springer Verlag (Germany)
Publication year: 2000
Volume: 214
Journal issue: 3
Pages range: 705-731
ISSN: 0010-3616


In the setting of vector-valued quantum fields obeying a linear wave-equation in a globally hyperbolic, stationary spacetime, it is shown that the two-point functions of passive quantum states (mixtures of ground- or KMS-states) fulfill the microlocal spectrum condition (which in the case of the canonically quantized scalar field is equivalent to saying that the two-pnt function is of Hadamard form). The fields can be of bosonic or fermionic character. We also give an abstract version of this result by showing that passive states of a topological *-dynamical system have an asymptotic pair correlation spectrum of a specific type.

FAU Authors / FAU Editors

Sahlmann, Hanno Prof. Dr.
Professur für Theoretische Physik

External institutions with authors

Universität Leipzig

How to cite

Sahlmann, H., & Verch, R. (2000). Passivity and microlocal spectrum condition. Communications in Mathematical Physics, 214(3), 705-731.

Sahlmann, Hanno, and Rainer Verch. "Passivity and microlocal spectrum condition." Communications in Mathematical Physics 214.3 (2000): 705-731.


Last updated on 2018-10-08 at 05:08